# SDR COEA2016032631805

- Difficulty date: March 26, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: S57214426200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT UPPER WING INBD REMOVABLE PANEL LANDING FOR ACCESS PANEL 622CT HAS FRETTING LEVEL 2.  REPAIR IAW SRAS CE 1721 16 10167 DATED 5 10 16.
